# SDR SWAA2021081021634

- Difficulty date: February 11, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 54,825 hours, 32,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 727 BULKHEAD PANEL SUPPORT BRACKET BROKEN RBL 4; WL 161. / REMOVED AND REPLACED SUPPORT BRACKET PER SRM 51-40-02.
